# SDR QMLA2010073010044

- Difficulty date: July 30, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N911TB
- Make and model: Bolkms BK117C2
- Aircraft serial: 9281
- Aircraft time: 251 hours, 667 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 251 hours, 332 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

APPROX (1) MINUTE AFTER LIFT OFF ONE OF THE MEDICAL PASSENGERS DETECTED THE ODOR OF SMOKE IN THE CABIN AREA. THE PILOT IMMEDIATELY RETURNED TO THE AIRPORT; INSPECTED THE ACFT FOR ANY POSSIBLE CAUSE OR DAMAGE. NO CAUSE OR DAMAGE FOUND. MX INSPECTED THE ACFT FOR ANY CAUSE OR DAMAGE. NONE FOUND. PERFORMED SYS CHECKS WITH GROUND POWER UNIT. NO DEFECTS. PERFORMED SYS CHECKS WITH ACFT POWER (GROUND RUN). NO DEFECTS FOUND. PERFORMED OPS CHECK FLIGHT. NO DEFECTS FOUND. SOURCE COULD NOT BE FOUND.  DISCREPANCY COULD NOT BE DUPLICATED.
